# SDR HEEA077436

- Difficulty date: December 6, 2001
- Submitted: December 17, 2001
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 7120 · Engine Mount Section
- Part: Leg Assy
- Part number: 206064106101
- Condition: Mismarked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART NUMBER INCORRECT, PART MADE OF STEEL (MISIDENTIFIED) SHOULD BE 206064106001.
